MAUDE Adverse Event Report: VYAIRE MEDICAL PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The event trace contains no unusual alarm types or incident counts.All event trace entries are consistent with normal ventilator operation.The alarm entry codes found in the event trace all fall into what are considered non-critical alarm conditions.These alarms are typical alarms that normally occur during patient ventilation.The reported problem was not reproducible.The vent passed 120 hour extended tests at customer's settings with no unusual alarms or conditions occurring.Vent passed troubleshooting final test which includes many alarm and ventilation functions.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the lap top ventilator 1200 works fine for about 5-10 min or so and then it starts auto-cycling and giving different alarms.The customer confirmed that there is no patient involvement associated with this reported event.

Brand Name
PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12643813
Report Number2021710-2021-14675
Device Sequence Number1296107
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20160322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1